2017
Том 69
№ 9

All Issues

Arithmetic properties of topological invariants of systems with nonstructurally-stable homoclinic trajectories

Gonchenko S. V., Shil'nikov L. P.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 39 (1987), no. 1, pp 15-21.

Citation Example: Gonchenko S. V., Shil'nikov L. P. Arithmetic properties of topological invariants of systems with nonstructurally-stable homoclinic trajectories // Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 21-28.

Full text